# SDR AALA202205250721

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 86,538 hours, 10,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Condition: Out Of Tolerance
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR EMERGENCY POWER ASSIST SYSTEM BOTTLE PRESSURE OUT OF LIMITS. REPLACED R1 DOOR RESERVOIR PER AMM 52-11-22.
